# SDR DHL96703002

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mod Valve
- Part number: 39271611
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD ONLY PRESSURIZE TO .5 PSI DIFFERENTIAL 8,500 FEET CABIN ALT AT 10,000 AIRCRAFT ALT, NOTED 26 PSI SPLIT ON DUCT PRESSURE GAUGES.  REMOVED AND REINSTALLED LEFT OUTFLOW VALVE.  REMOVED AND REPLACED NR 1 ENG 13TH STAGE MOD VALVE AND LEFT PACK 35 DEG CONTROL VALVE.  GROUND RAN ENG, OPS CHECK NORM.
